# SDR VNAA2019060111102

- Difficulty date: June 1, 2019
- Submitted: June 2, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,071 hours, 15,825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NWS CAUTION MSG INFLIGHT.  CYCLED SYSTEM SYS WITH CREW. MSG CLEARED, NO OTHER DEFECTS NOTED AT THIS TIME.   NO MDC CODES AND NO FORM FILLED OUT
